Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 37, NWS Green Bay, WI

April 28, 2017

NWS Green Bay, WI issued this small craft advisory at Apr 28, 2017, 3:40 PM CDT. It took effect at Apr 29, 2017, 10:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2017, 3:40 PM CDT (20:40 UTC)
In effect from
Apr 29, 2017, 10:00 AM CDT
Expired
Apr 30, 2017, 4:24 AM CDT
In force
18 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

498 
WHUS73 KGRB 282040
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CDT FRI APR 28 2017

...STRONG NORTHEAST WINDS AND HIGH WAVES THIS WEEKEND...

.NORTHEAST WINDS WILL INCREASE THIS WEEKEND AS A LOW PRESSURE
SYSTEM SLOWLY APPROACHES FROM THE SOUTHWEST. WINDS WILL FIRST 
BECOME GUSTY SATURDAY AFTERNOON SOUTH OF STURGEON BAY ON LAKE 
MICHIGAN...AND WILL INCREASE FURTHER NORTH BY SATURDAY EVENING.
THE STRONG WINDS WILL ALSO CREATE A PROLONGED PERIOD OF HIGH 
WAVES. 

LMZ542-543-290445-
/O.NEW.KGRB.SC.Y.0037.170429T1800Z-170501T0000Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
340 PM CDT FRI APR 28 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 7 PM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM SATURDAY TO 7 PM CDT
SUNDAY. 

* WINDS...NORTH AT 10 TO 20 KNOTS TONIGHT...VEERING NORTHEAST AND
  INCREASING TO 15 TO 25 KNOTS SATURDAY AFTERNOON...THEN
  INCREASING TO 30 KNOTS ON SUNDAY.

* WAVES...1 TO 3 FEET TONIGHT...BUILDING TO 4 TO 7 FEET SATURDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-541-290445-
/O.NEW.KGRB.SC.Y.0037.170430T0200Z-170501T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
340 PM CDT FRI APR 28 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SATURDAY TO 7 PM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 PM SATURDAY TO 7 PM CDT
SUNDAY. 

* WINDS...NORTH AT 10 TO 15 KNOTS TONIGHT...VEERING NORTHEAST THEN
  INCREASING TO 15 TO 25 KNOTS SATURDAY EVENING...THEN INCREASING
  TO 30 KNOTS ON SUNDAY.

* WAVES...1 TO 3 FEET TONIGHT AND SATURDAY...BUILDING TO 3 TO 5
  FEET SATURDAY NIGHT...THEN BUILDING TO 6 TO 10 FEET ON LAKE
  MICHIGAN ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
060 
WHUS73 KGRB 290223
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
923 PM CDT FRI APR 28 2017

...STRONG NORTHEAST WINDS AND HIGH WAVES THIS WEEKEND...

.NORTHEAST WINDS WILL INCREASE THIS WEEKEND AS A LOW PRESSURE
SYSTEM SLOWLY APPROACHES LAKE MICHIGAN FROM THE SOUTHWEST. WINDS 
WILL BECOME GUSTY SATURDAY AFTERNOON SOUTH OF STURGEON BAY ON 
LAKE MICHIGAN...AND WILL INCREASE FURTHER NORTH BY SATURDAY 
EVENING. THE STRONG WINDS WILL ALSO CREATE A PROLONGED PERIOD OF 
HIGH WAVES.

LMZ542-543-291030-
/O.CON.KGRB.SC.Y.0037.170429T1800Z-170501T0000Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
923 PM CDT FRI APR 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO
7 PM CDT SUNDAY...

* WINDS...NORTH AT 10 TO 20 KNOTS TONIGHT...VEERING NORTHEAST 
  AND INCREASING TO 15 TO 25 KNOTS SATURDAY AFTERNOON...THEN 
  INCREASING TO 30 KNOTS ON SUNDAY. 

* WAVES...1 TO 3 FEET TONIGHT...BUILDING TO 4 TO 7 FEET SATURDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-541-291030-
/O.CON.KGRB.SC.Y.0037.170430T0200Z-170501T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
923 PM CDT FRI APR 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SATURDAY TO
7 PM CDT SUNDAY...

* WINDS...NORTH AT 10 TO 15 KNOTS TONIGHT...VEERING NORTHEAST 
  THEN INCREASING TO 15 TO 25 KNOTS SATURDAY EVENING...THEN 
  INCREASING TO 30 KNOTS ON SUNDAY. 

* WAVES...1 TO 3 FEET TONIGHT AND SATURDAY...BUILDING TO 3 TO 5 
  FEET SATURDAY NIGHT...THEN BUILDING TO 6 TO 10 FEET ON LAKE 
  MICHIGAN ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
746 
WHUS73 KGRB 290947
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
447 AM CDT SAT APR 29 2017

...STRONG NORTHEAST WINDS AND HIGH WAVES EXPECTED THIS WEEKEND...

.A STRONG STORM SYSTEM APPROACHING THE AREA FROM THE SOUTHWEST
WILL RESULT IN INCREASING NORTHEAST WINDS AND BUILDING WAVES ON
THE BAY AND LAKE. THE STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON
AND EVENING.

LMZ522-542-543-291800-
/O.EXT.KGRB.SC.Y.0037.170429T1500Z-170430T1800Z/
/O.NEW.KGRB.GL.A.0004.170430T1800Z-170501T1200Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
447 AM CDT SAT APR 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
1 PM CDT SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH, WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING. 

* WINDS...NORTHEAST WINDS WILL BE ON THE INCREASE...PEAKING SUNDAY
  AFTERNOON AND EVENING WHEN SOME GALE FORCE GUSTS AROUND 35 KNOTS
  ARE LIKELY. 
 
* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY...AND TO 5 TO
  8 FEET ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS 
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS 
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME 
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

LMZ521-541-291800-
/O.EXT.KGRB.SC.Y.0037.170430T0200Z-170430T1800Z/
/O.NEW.KGRB.GL.A.0004.170430T1800Z-170501T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
447 AM CDT SAT APR 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
1 PM CDT SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH, WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING. 

* WINDS...NORTHEAST WINDS WILL BE ON THE INCREASE...PEAKING SUNDAY
  AFTERNOON AND EVENING WHEN SOME GALE FORCE GUSTS AROUND 35 KNOTS
  ARE LIKELY. 
 
* WAVES...WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 6 TO
  9 FEET ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS 
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS 
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME 
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

SKOWRONSKI
335 
WHUS73 KGRB 291524
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1024 AM CDT SAT APR 29 2017

...STRONG NORTHEAST WINDS AND HIGH WAVES EXPECTED THIS WEEKEND...

.A STRONG STORM SYSTEM APPROACHING THE AREA FROM THE SOUTHWEST
WILL RESULT IN INCREASING NORTHEAST WINDS AND BUILDING WAVES ON
THE BAY AND LAKE. THE STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON
AND EVENING.

LMZ522-542-543-292330-
/O.CON.KGRB.SC.Y.0037.000000T0000Z-170430T1800Z/
/O.CON.KGRB.GL.A.0004.170430T1800Z-170501T1200Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1024 AM CDT SAT APR 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY MORNING...

* WINDS...NORTHEAST WINDS WILL CONTINUE TO INCREASE TO 15 TO 25
  KNOTS WITH GUSTS TO 30 KNOTS LATE THIS MORNING INTO THE
  AFTERNOON...THEN PEAK SUNDAY AFTERNOON AND EVENING WHEN SOME 
  GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY. 

* WAVES...BUILDING TO 3 TO 5 FEET ON THE BAY...AND TO 5 TO 8 FEET
  ON THE LAKE BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

LMZ521-541-292330-
/O.CON.KGRB.SC.Y.0037.170430T0200Z-170430T1800Z/
/O.CON.KGRB.GL.A.0004.170430T1800Z-170501T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1024 AM CDT SAT APR 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 1 PM CDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY MORNING...

* WINDS...NORTHEAST WINDS INCREASING THIS AFTERNOON AND EVENING TO
  15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...PEAKING SUNDAY 
  AFTERNOON AND EVENING WHEN SOME GALE FORCE GUSTS AROUND 35 KNOTS
  ARE LIKELY. 

* WAVES...BUILDING TO 3 TO 5 FT ON THE BAY AND TO 4 TO 7 FT ON THE
  LAKE THIS EVENING...THEN BUILDING TO 4 TO 7 FEET ON THE 
  BAY...AND TO 6 TO 9 FEET ON THE LAKE SUNDAY MORNING.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

BERSCH
767 
WHUS73 KGRB 292104
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
404 PM CDT SAT APR 29 2017

...STRONG NORTHEAST WINDS AND HIGH WAVES EXPECTED THIS WEEKEND...

.A STRONG STORM SYSTEM APPROACHING THE AREA FROM THE SOUTHWEST
WILL RESULT IN INCREASING NORTHEAST WINDS AND BUILDING WAVES ON
THE BAY AND LAKE. THE STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON
AND EVENING.

LMZ522-300515-
/O.EXT.KGRB.SC.Y.0037.000000T0000Z-170501T1200Z/
/O.CAN.KGRB.GL.A.0004.170430T1800Z-170501T1200Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
404 PM CDT SAT APR 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE
WATCH. 

* WINDS...NORTHEAST WINDS WILL CONTINUE TO INCREASE TO 15 TO 25
  KNOTS WITH GUSTS TO 30. 

* WAVES...BUILDING TO 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-300515-
/O.EXT.KGRB.SC.Y.0037.000000T0000Z-170430T0200Z/
/O.UPG.KGRB.GL.A.0004.170430T1800Z-170501T1200Z/
/O.NEW.KGRB.GL.W.0008.170430T0200Z-170501T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
404 PM CDT SAT APR 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT
MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHEAST WINDS WILL CONTINUE TO INCREASE TO 15 TO 25
  KNOTS WITH GUSTS TO 30 KNOTS...THEN PEAK SUNDAY AFTERNOON AND 
  EVENING WHEN SOME GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY. 

* WAVES...BUILDING TO 5 TO 8 FEET BY LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-300515-
/O.UPG.KGRB.SC.Y.0037.170430T0200Z-170430T1800Z/
/O.NEW.KGRB.GL.W.0008.170430T0200Z-170501T1200Z/
/O.UPG.KGRB.GL.A.0004.170430T1800Z-170501T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
404 PM CDT SAT APR 29 2017

...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT
MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS
  TO 30 KNOTS...PEAKING SUNDAY AFTERNOON AND EVENING WHEN SOME 
  GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY. 

* WAVES...BUILDING TO 3 TO 5 FT ON THE BAY AND TO 4 TO 7 FT ON 
  THE LAKE THIS EVENING...THEN BUILDING TO 4 TO 7 FEET ON THE 
  BAY...AND TO 6 TO 9 FEET ON THE LAKE SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
910 
WHUS73 KGRB 300216
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CDT SAT APR 29 2017

...STRONG NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH THE
WEEKEND...

.A STRONG STORM SYSTEM APPROACHING THE AREA FROM THE SOUTHWEST
WILL RESULT IN INCREASING NORTHEAST WINDS AND BUILDING WAVES ON
THE BAY AND LAKE. THE STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON
AND EVENING.

LMZ542-543-301030-
/O.EXP.KGRB.SC.Y.0037.000000T0000Z-170430T0200Z/
/O.CON.KGRB.GL.W.0008.000000T0000Z-170501T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
916 PM CDT SAT APR 29 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS...PEAKING SUNDAY AFTERNOON AND EVENING WHEN SOME GALE 
  FORCE GUSTS AROUND 35 KNOTS ARE LIKELY. 

* WAVES...BUILDING TO 6 TO 9 FEET BY LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-541-301030-
/O.CON.KGRB.GL.W.0008.000000T0000Z-170501T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
916 PM CDT SAT APR 29 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS...NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS...PEAKING SUNDAY AFTERNOON AND EVENING WHEN SOME GALE
  FORCE GUSTS AROUND 35 KNOTS ARE LIKELY. 

* WAVES...BUILDING TO 3 TO 5 FT ON THE BAY AND TO 4 TO 7 FT ON THE
  LAKE TONIGHT...THEN BUILDING TO 4 TO 7 FEET ON THE BAY...AND TO
  6 TO 9 FEET ON THE LAKE SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-301030-
/O.CON.KGRB.SC.Y.0037.000000T0000Z-170501T1200Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
916 PM CDT SAT APR 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS...NORTHEAST AT 15 TO 25 KNOTS. GUSTS TO 30 KNOTS ON
  SUNDAY. 

* WAVES...BUILDING TO 4 TO 6 FEET BY SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
046 
WHUS73 KGRB 300924
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
424 AM CDT SUN APR 30 2017

...STRONG NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH
TONIGHT...

.A STRONG STORM SYSTEM APPROACHING THE AREA FROM THE SOUTHWEST 
WILL RESULT IN NORTHEAST GALES AND BUILDING WAVES ON THE BAY AND 
LAKE TODAY AND TONIGHT. WINDS WILL SHIFT TO THE SOUTH MONDAY AS 
THE CENTER OF THE LOW PRESSURE SYSTEM TRACKS ACROSS WISCONSIN... 
AND AN OCCLUDED FRONT WRAPS NORTHEAST ACROSS THE AREA. WINDS
WILL INCREASE FROM THE NORTHWEST AGAIN TUESDAY AS THE LOW PULLS
AWAY FROM THE AREA.

LMZ522-301730-
/O.UPG.KGRB.SC.Y.0037.000000T0000Z-170501T1200Z/
/O.EXA.KGRB.GL.W.0008.000000T0000Z-170501T1200Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
424 AM CDT SUN APR 30 2017

...GALE WARNING IN EFFECT UNTIL 7 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT UNTIL 7 AM CDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTHEAST WINDS OF 15 TO 25 KTS ARE EXPECTED EARLY
  TODAY. THE WINDS WILL INCREASE TO 30 KNOTS BY MID-DAY...WITH
  GALE FORCE GUSTS AROUND 35 KNOTS EXPECTED FROM MID-DAY THROUGH
  MUCH OF TONIGHT.

* WAVES...WAVES WILL BUILD TO 4 TO 7 FEET...WITH THE HIGHEST WAVES
  EXPECTED THIS AFTERNOON THROUGH THIS EVENING.

* WINDS MAY DIMINISH SOME LATE TONIGHT...THEN SHIFT TO THE SOUTH 
  MONDAY MORNING. WINDS WILL VEER TO THE NORTHWEST AND INCREASE 
  AGAIN BY TUESDAY MORNING. A SMALL CRAFT ADVISORY MAY BE 
  NECESSARY AGAIN TUESDAY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS ARE EXPECTED. 
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND 
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS 
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET 
OF GALE CONDITIONS.

&&

$$

LMZ521-541>543-301730-
/O.CON.KGRB.GL.W.0008.000000T0000Z-170501T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
424 AM CDT SUN APR 30 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS...NORTHEAST WINDS OF 15 TO 25 KTS ARE EXPECTED EARLY
  TODAY. THE WINDS WILL INCREASE TO 30 KNOTS BY MID-DAY...WITH
  GALE FORCE GUSTS AROUND 35 KNOTS EXPECTED FROM MID-DAY THROUGH
  MUCH OF TONIGHT.

* WAVES...WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 6 TO
  9 FEET ON THE LAKE. THE HIGHEST WAVES ARE EXPECTED THIS 
  AFTERNOON THROUGH THIS EVENING.

* WINDS MAY DIMINISH SOME LATE TONIGHT...THEN SHIFT TO THE SOUTH 
  MONDAY MORNING. THE SOUTH WINDS ARE LIKELY TO MAINTAIN 
  SUFFICIENT WAVES TO WARRANT A SMALL CRAFT ADVISORY FOR THE LAKE 
  FOR MONDAY INTO MONDAY NIGHT.

* WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN BY TUESDAY
  MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY TUESDAY FOR THE
  LAKE AND THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS ARE EXPECTED. 
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND 
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS 
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET 
OF GALE CONDITIONS.

&&

$$

SKOWRONSKI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 2:36 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 28, 2:36 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
236 PM CDT Fri Apr 28 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Saturday
Issued at 232 PM CDT Fri Apr 28 2017

What breaks in the cloud cover some locations will observe this
afternoon will be short lived as light rain with the next system
already in southern wisconsin. Primary forecast challenge centers
on arrival, how far northward, and then departure of this area of
rain overnight. Rainfall appears to be mainly focused on the weak
850 trough which slides over the region this evening before
departing east of the area after midnight. Nam appears under done
with this system so used the ECMWF and GFS with timing of the
rainfall.

Surface high pressure then nudges into the Great Lakes region on
Saturday for a drier period with decreasing clouds for a period of time.
Winds turn northeast and blustery across the area with the
approach of the next system. Cooler readings along the lakeshore
expected. Some progs begin to bring precipitation to far southern
areas later Saturday afternoon, so will start a ramp up period
late afternoon.

.LONG TERM...Saturday Night Through Friday
Issued at 232 PM CDT Fri Apr 28 2017

A wet cool pattern is expected Saturday night through Tuesday
followed with a drier period and moderating temperatures for the
rest of next week.

A strong upper low system is progged to slowly move from the
Central Plains Saturday night into the western Great Lakes or
Northern plains region by Monday. Gulf moisture with pwats of
1.00 to 1.50 inches work into the region ahead of this system with
the upper southwest flow. While not abnormally high PWATS, the
duration provides the potential of a long duration soaking
rainfall. Start time over southern portions varies with the progs,
ranging from Saturday afternoon to Saturday evening, with
northern areas the latest. The later start for the north Saturday
night into Sunday morning will provide a potential of a light mix.

The brunt of the rainfall appears to be Sunday afternoon into
Sunday evening with the 850 warm front lifting northward into the
state. This would likely be the best chance of storms as well.
With the upper low system lifting northward over minnesota, best
rainfalls after that will be northwest of the area with the
deformation area. But a continued soaking rainfall will continue
as the upper low drifts into the state.

Progs suggest the best instability and potential of stronger
storms remain south of the area for this storm system. Best
period of thunderstorms appear first with the warm surge later
sunday and possibly with the upper low center Monday.

As the system pulls away Monday night into Tuesday the mix
potential returns, along with an instability shower variety on
Tuesday.

Later half of the week, northwest flow develops with a possible
short wave trough dropping over the area toward Thursday night.
Progs continue to divert next week with the building ridge over
the Plains or another weak short wave trough and front dropping
over Friday night or next Saturday. Nevertheless the pattern
provides a period of drying and moderating temperatures.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1126 AM CDT Fri Apr 28 2017

Cigs will continue to lift to VFR levels from south to north this
afternoon as the cyclonic flow with a low pressure system departs
further northeast of Lake Superior. A west to east ridge of high
pressure will drift northward across the area this afternoon
into Saturday for an overall quiet weather regime. Another low
pressure region tracking over the mid mississippi region this
afternoon into tonight may be close enough to produce a few light
showers south of highway 10 this evening. Otherwise mainly VFR
conditions to prevail into Saturday.
&&

.MARINE...
Issued at 232 PM CDT Fri Apr 28 2017

Persistent northeast winds along Lake Michigan this weekend may
produce high waves. Winds may approach gale levels late this
weekend into early next week as a strong storm system tracks into
the Great Lakes region.
&&

.HYDROLOGY...
Issued at 232 PM CDT Fri Apr 28 2017

Above normal rainfall for April continues to keep river levels
and flows above normal. Recent rainfall this week have prompted
river flood warnings for part of the Wolf river south of Shawano.
Flows along the Menominee also remain above normal, with flood
advisories in effect for portions of the river and possible flood
warnings for minor flood stage this weekend. Another storm system
Sunday into Monday will be capable of producing another
widespread inch of rainfall over two days. Locally higher amounts
to 2 inches possible. This rainfall will continue to keep river
running above normal for the rest of April and into early May.
The above normal river levels and flows will likely begin to
affect recreational users and interests. Be current with any slow
no wake postings in your area.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TDH
LONG TERM......TDH
AVIATION.......TDH
MARINE.........TDH
HYDROLOGY......TDH
Hazardous weather outlook, Apr 28, 3:56 AM CDT, 11 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
356 AM CDT Fri Apr 28 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
356 AM CDT Fri Apr 28 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Some streams and rivers could reach flood stage today or tonight
as the water from yesterday's rain and snow works its way through
the river systems.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A strong system is forecast to impact the region Saturday night
into Tuesday. Heavy rains are possible, especially over east-
central Wisconsin. This could raise river and stream levels once
again to near or above flood stage. Light snow or a mix of rain
and snow will be possible across north-central Wisconsin Sunday
night into Monday morning. While a light snow accumulation cannot
be ruled out Sunday night, it now appears that temperatures will
be warm enough to keep any accumulation to a minimum.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-291100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
356 AM CDT Fri Apr 28 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A strong storm system is forecast to affect the Great Lakes
Saturday night into Tuesday. Winds and waves hazardous to small
craft could develop as early as Saturday evening, and northeast
gales are possible from Sunday afternoon into Monday morning.

Skowronski/Kallas

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 11:34 AM CDTRiver Flood WarningGRBOutagamie, Shawano, Waupaca12 days
Apr 28, 11:50 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
Apr 28, 11:50 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.